# SDR DLL10961540

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 1527807101
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PYLON BACKUP FITTING BULKHEAD BETWEEN IWS 503 AND IWS 529 FOUND WITH A 6 INCH CRACK ORIGINATING AT THE I/B RAD OF THE SKIN ATTACH TAB, TRAVELING THROUGH THE INTEGRAL FLANGE AND PROCEEDED ACROSS THE WEB TOWARD THE CENTER RING INNER CAP AT45 DEG.  THE FITTING M/F 7075-T6 FORGING.  REPLACED FITTING.
